EconPapers    
Economics at your fingertips  
 

A Model and its Solution Method for a Two-Item Newsvendor Supply Chain with Return Policy and Demand Leakage

Che-Tsung Tung (), Kuo-Hsien Wang () and Yu-Je Lee ()

International Journal of Academic Research in Accounting, Finance and Management Sciences, 2014, vol. 4, issue 1, 397-408

Abstract: We study a one-manufacturer and one-retailer type of supply chain that the manufacturer manufactures two newsvendor-type items and offers a buy-back contractual commitment to the retailer who sells the items in a stochastic demand market with various prices, allowing demand leakage from high-priced item to low-priced one. The objective of this study is to coordinate the chain by jointly determining wholesale prices, buy-back prices, retail prices and order sizes. We first derive a succinct model for the chain in which the manufacturers expected profit subject to the retailer’s optimal expected profit will be explored. And a solution method to the case of uniformly distributed error demand is subsequently proposed; accordingly, a series of examples along with graphical concavity and satisfying constraint of the manufacturer’s expected profit are conducted to validate our solution method.

Keywords: Supply chain; Returns policy; Demand leakage; Inventory (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hrmars.com/hrmars_papers/Article_45_A_Model_and_its_Solution_Method.pdf (application/pdf)
http://hrmars.com/hrmars_papers/Article_45_A_Model_and_its_Solution_Method.pdf (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hur:ijaraf:v:4:y:2014:i:1:p:397-408

Access Statistics for this article

More articles in International Journal of Academic Research in Accounting, Finance and Management Sciences from Human Resource Management Academic Research Society, International Journal of Academic Research in Accounting, Finance and Management Sciences
Bibliographic data for series maintained by Hassan Danial Aslam ().

 
Page updated 2025-03-19
Handle: RePEc:hur:ijaraf:v:4:y:2014:i:1:p:397-408